# SDR USAA2013052000013

- Difficulty date: April 22, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112191202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON LOWER SILL FITTING BETWEEN FR16 TO FR20, S23L. REPLACED LOWER SILL FITTING BETWEEN FR16 TO FR20, S23L IAW SRM 51-72-11 & DWG D53110339.
